# SDR FDEA201605261740

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 79,479 hours, 18,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKING LATCH FOR L1 DOOR, DISARM LEVER BROKEN OFF.  R & R THE L1 DOOR ARMING LEVER.  OPERATIONS CHECKED NORMAL IAW AMM 52-11-02-4.  ACFT OK TO CONTINUE.
